# SDR DALA2022070504669

- Difficulty date: June 29, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 49,031 hours, 23,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 R1 DOOR INTERIOR HANDLE LOOSE. CORRECTIVE ACTION: RESECURED R1 DOOR INTERIOR HANDLE REF B757 AMM 52-11. (8600026)
